MathSciNet Relay Station
MathSciNet bibliographic data
MR918417 (89b:58192b) 58G07 (22E45 32C38 32C40 33A35)
Heckman, G. J. Root systems and hypergeometric functions. II. Compositio Math. 64 (1987), no. 3, 353–373.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement